# SDR DHL2003604547

- Difficulty date: May 2, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INBD L/E INNER LOWER DOUBLER CRACKED 2.500 AT XFS 598.500.  REMOVED CRACKED INNER LOWER DOUBLER IAW SRM 51-1-21 PG 1.  FABRICATED NEW INNER LOWER DOUBLER IAW SRM 57-1-0 PG 1, SRM 57-3-3 PG 26.  CLEANED, TREATED AND PRIMED AREA AND NEW INNER LOWER DOUBLER IAW SRM 51-1-8B.  INSTALLED NEW INNER LOWER DOUBLER ON RT OUTER WING INBD L/E AT XFS 598.500 IAW SRM 51-1-21 PG 1.
